Advances in Difference Equations (Sep 2018)

Existence and uniqueness of nontrivial solutions to a system of fractional differential equations with Riemann–Stieltjes integral conditions

  • Bingmei Liu,
  • Junling Li,
  • Lishan Liu,
  • Yongqing Wang

DOI
https://doi.org/10.1186/s13662-018-1762-0
Journal volume & issue
Vol. 2018, no. 1
pp. 1 – 15

Abstract

Read online

Abstract This paper studies a system of fractional differential equations with Riemann–Stieltjes integral conditions. The existence and uniqueness of nontrivial solutions to the above system are established under some weaker conditions by the Leray–Schauder topological degree. Two examples are set up to testify the validity of the main results.

Keywords